# SDR VNAA202105201112

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 11,373 hours, 10,384 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0947
- Condition: Unserviceable
- Location: Nlg Steering Sys
- Part time: 11,373 hours, 10,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW HAD RECEIVED A STEERING INOP CAUTION MSG, ONCE CLIMBED TO FL080 THEY REFERRED TO TO THE QRH. AFTER PROCEDURES THE ISSUES DID NOT DISSOLVE. THEY THEN CONTACTED ATC SAYING THEY WILL NEED VECTORS BACK INTO KCLT FOR MX ISSUE. ATC DECLARED EMERGENCY FOR THEM INTO KCLT. LANDED SAFELY NO ISSUES, NO MORE INFORMATION AT THIS TIME. DEPARTING CLT GOT NWS INOP CAUTION, QRH DID NOT RESOLVE ISSUE. RTG CLT / REMOVED STEERING MANIFOLD FROM STEP 4-15 AND REPLACED IT IAW CRJ 900 AMM 32-51-50-000/400-801. LEAK TEST AND OPS CHECK GOOD
